MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040660
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tubing connection detached which can potentially lead to loss of insufflation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: connection issue probable root cause: 1.Software malfunction 2.Power supply malfunction 3.Insufflator design 4.Unwanted movement of internal components / wiring 5.Use error 6.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge 7.Mio board malfunction 8.Bam board malfunction 9.Lcd assembly failure 10.Manufacturing/ service error the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.Please note we are discontinuing the current practice of filing malfunction medical device reports (mdrs) for reported complaints related to tubing disconnection on pneumosure tubesets.The initial event of this failure was filed on (b)(6) 2017, as a serious injury, mdr (b)(4).This malfunction has not caused or contributed to any further deaths or serious injuries for two years.Therefore, we will discontinue filing mdrs for pneumosure tubesets due to potential loss of insufflation during surgery due to tubing disconnection.This will be the last filing related to tubing disconnection on tubesets for pneumosure.H3 other text : 81.

Brand Name
PKG; HIGH FLOW II TUBESET FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15477959
Report Number0002936485-2022-00538
Device Sequence Number5212769
Product Code HIF
UDI-Device Identifier37613327055635
UDI-Public37613327055635
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040660
Device Lot Number22F0170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown